# SDR WX0A2024011031936

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 15,975 hours, 8,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE / REPLACED BATTERIES IN AFT MEGAPHONE. OPS CHECK GOOD. REF. AMM 25-65-51-920-001-A"
